Pharmacopsychiatry 2017; 50(06): 270
DOI: 10.1055/s-0043-109240
Letter to the Editor
© Georg Thieme Verlag KG Stuttgart · New York

New Onset of Suicidal Impulses Following Abrupt Cessation of Valproate

Johannes Ladwig
Klinik für Psychiatrie, Medizinische Hochschule Hannover, Sozialpsychiatrie und Psychotherapie, Hannover, Germany
,
Dorothea Andreae
Department of Psychiatry, Psychotherapy and Psychosomatics, Asklepios Fachklinikum Teupitz, Teupitz, Germany
,
Renate Grohmann
Department of Psychiatry and Psychotherapy, Ludwig-Maximilians-Universitat Munchen, Munchen, Bayern, Germany
,
Sermin Toto
Department of Psychiatry, Social Psychiatry and Psychotherapy, Medizinische Hochschule Hannover, Hannover, Germany
,
Stefan Kropp
Department of Psychiatry, Psychotherapy and Psychosomatics, Asklepios Fachklinikum Teupitz, Teupitz, Germany
,
Stefan Bleich
Klinik für Psychiatrie, Medizinische Hochschule Hannover, Sozialpsychiatrie und Psychotherapie, Hannover, Germany
› Author Affiliations
Further Information

Publication History

Publication Date:
08 May 2017 (eFirst)